Bulletin of the American Mathematical Society

On $\Gamma$-structures

M. G. Barratt

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 6 (1971), 1099.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533203

Mathematical Reviews number (MathSciNet)
MR0307232

Zentralblatt MATH identifier
0242.55016

Citation

Barratt, M. G. On $\Gamma$-structures. Bull. Amer. Math. Soc. 77 (1971), no. 6, 1099. https://projecteuclid.org/euclid.bams/1183533203


Export citation

References

  • 1. M. G. Barratt, A free group functor for stable homotopy, Proc. Sympos. Pure Math., vol. 22, Amer. Math. Soc., Providence, R. I., 1971, pp. 31-36.